MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142560488
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, 0.2 micron filter, prepierced y-site, polyethylene lined light resistant tubing, distal microbore tubing, secure lock, 104 inch.It was stated in the report that the drug etoposide was administered from (b)(6) 2025 to (b)(6) 2025, on the third day, it was discovered that the medication leaked from the filter vent, dripping along the tubing onto the floor.There was patient involvement and no harm reported.There was no unprotected chemo exposure to patient or healthcare provider.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not yet been received.E1 initial reporter facility name: (b)(6) hospital.Additional reporter: (b)(6).
 
Additional Manufacturer Narrative
Device was received: 9/15/2025.Investigation summary received one (1) used.List #142560488, primary plum set with one (1) used.List #unknown, bag spike adapter with spiros.As received, the filter was wetted out.The set was leak tested per specifications and leakage was observed.The complaint of a leakage from filter vent can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter material due to an infusate interaction during use.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, 0.2 MICRON FILTER, PREPIERCED Y-SITE, POLYETHYLENE LINED LIGHT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22998800
Report Number9615050-2025-00420
Device Sequence Number13166767
Product Code FPA
UDI-Device Identifier10887787005230
UDI-Public(01)10887787005230(17)280101(10)14222022
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142560488
Device Lot Number14222022
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETOPOSIDE, UNK MFR.
Patient SexUnknown